# SDR UALA2012060103041

- Difficulty date: May 30, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,126 hours, 13,165 cycles
- Engine: Pwa PW4060
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005224
- Part serial: 89
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON ARRIVAL, LEFT SIDE.  NO SYSTEMS EFFECTED.  ACCOMPLISHED LIGHTNING STRIKE INSPECTION PER AMM.  RADOME HAS 1-4 INCH HOLE NEAR CTR COMPLETELY THROUGH. REPLACED PER AMM.
